# SDR SIMA200726302

- Difficulty date: September 19, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N807AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145506
- Aircraft time: 14,551 hours, 12,908 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SOC REPORTED THE AIRCRAFT WAS RETURNING TO FIELD WITH GEAR THAT WOULD NOT RETRACT.
